# SDR AALA20180319009

- Difficulty date: March 19, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 25,189 hours, 10,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U141
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT FLOORBOARD ATTACH HOLE BETWEEN BS 328 AND 344, LBL 46.  INSTALLED A SERVICEABLE FLOOR SUPPORT IAW 51-00-05 AND DRAWING 141A5410.
